# SDR USAA2009090992444

- Difficulty date: August 15, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112067200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON WEB AT FR20, Y1675.  REPLACED WEB AT FR20, Y1675 IAW A320 SRM 51-72-11.
